Continuous singular measures with absolutely continuous convolution squares

Anthony H. Dooley, Sanjiv Kumar Gupta

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We prove for every non-abelian compact connected group G there is a continuous, singular, central measure μ with μ * μ in L p for all p, 1 ≤ p ≤ ∞. We also construct such measures on some families of non-abelian compact totally disconnected groups. These results settle an open question of Ragozin.

Original languageEnglish
Pages (from-to)3115-3122
Number of pages8
JournalProceedings of the American Mathematical Society
Volume124
Issue number10
Publication statusPublished - 1996

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Continuous singular measures with absolutely continuous convolution squares'. Together they form a unique fingerprint.

Cite this